The Annals of Statistics

Properties of Tests Concerning Covariance Matrices of Normal Distributions

S. Das Gupta and N. Giri

Full-text: Open access

Abstract

The unbiasedness and the monotonicity property of the power functions of a class of tests for the equality of covariance matrices of two $p$-variate normal distributions have been studied. For testing $\Sigma = I_p$ in a $p$-variate normal distribution with mean vector $\mu$ and covariance matrix $\Sigma$, a class of tests is proposed and their power functions and admissibility are studied.

Article information

Source
Ann. Statist., Volume 1, Number 6 (1973), 1222-1224.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342572

Digital Object Identifier
doi:10.1214/aos/1176342572

Mathematical Reviews number (MathSciNet)
MR350969

Zentralblatt MATH identifier
0287.62027

JSTOR
links.jstor.org

Keywords
Covariance matrix normal distributions power unbiasedness monotonicity admissibility

Citation

Gupta, S. Das; Giri, N. Properties of Tests Concerning Covariance Matrices of Normal Distributions. Ann. Statist. 1 (1973), no. 6, 1222--1224. doi:10.1214/aos/1176342572. https://projecteuclid.org/euclid.aos/1176342572


Export citation